BibTeX record journals/ior/Walker69

download as .bib file

@article{DBLP:journals/ior/Walker69,
  author    = {Warren E. Walker},
  title     = {Letter to the Editor - {A} Method for Obtaining the Optimal Dual Solution
               to a Linear Program Using the Dantzig-Wolfe Decomposition},
  journal   = {Oper. Res.},
  volume    = {17},
  number    = {2},
  pages     = {368--370},
  year      = {1969},
  url       = {https://doi.org/10.1287/opre.17.2.368},
  doi       = {10.1287/opre.17.2.368},
  timestamp = {Tue, 31 Mar 2020 18:16:58 +0200},
  biburl    = {https://dblp.org/rec/journals/ior/Walker69.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics